# SDR AALA980791

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5270 · Door Warning System
- Part: Card
- Part number: 853504
- Condition: Defective
- Location: E/E Compartment
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0021 - DURING CRUISE, RIGHT OVER WING SLIDE DOOR EICAS MESSAGE APPEARED ALONG WITH AN EMERGENCY DOOR UNSAFE LIGHT.  AIRCRAFT DIVERTED AND LANDED ORD WITHOUT FURTHER INCIDENT.  SYSTEM WAS PLACARDED AND FLIGHT RE-DEPARTED TO LAX.  LAX MAINTENANCE PERFORMED BITE CHECK OF OVER WING SLIDE DOOR SENSORS WHICH CHECKED NORMAL.  REPLACED FAULTED CARD IN PSEU SLOT 014 AND SYSTEM BITE CHECKED GOOD.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
